# SDR ASAA2022090339775

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 51,239 hours, 15,266 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES DISCONNECTED ON CLIMB OUT AND WOULD NOT RE-CONNECT. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE BITE WITH NO FAULTS FOUND REF B737-800 FIM 22-31 TASK 801. TROUBLESHOT REF FIM 22-32 TASK 819 WITH NO FAULTS FOUND ALL TEST PASS.
